# SDR SWAA2021061470477

- Difficulty date: May 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Cracked
- Location: Rt Wing Fuel Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUEL STATION PANEL STRUT ASSY AT RT WING ; 2021-217199 / REMOVED AND REPLACED FUEL STATION PANEL STRUT AT RT WING IAW AMM 52-49-21-400-801-NG SUBTASK 52-49-21-420-004; REMOVED AND REPLACED FUEL STATION PANEL STRUT AT RT WING IAW AMM 52-49-21-400-801-NG SUBTASK 52-49-21-420-004
